# SDR QXEA2025032400071

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 16,464 hours, 11,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2129. GATE AGENT UNABLE TO OPEN L1 DOOR. ARMING LEVER OPERATE NORMALLY. OUTSIDE HANDLE STICKY HALFWAY UP.. REMOVED FROM SERVICE. OPENED L1 DOOR. PERFORMED GVI OF GIRT BAR FITTINGS AND DOOR SUROUND AREA. NO DEFECTS NOTED. CYCLED DOOR OPENED AND CLOSED SEVERAL TIMES DOOR OPENS AND CLOSES AS REQUIRED. A/C OK FOR SERVICE. RETURNED TO SERVICE. NO PARTS REPLACED.
